| Model Number |
30514 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the reported issue that the hms plus instrument was unable to pass quality controls was not verified during service.The service technician arrived on site and was unable to find any issues with the device.Ran through typical preventive maintenance procedure and everything was within calibration.Used thermometer to check wells 5 and 6 which were 36.9.No further issues at this time.Preventive maintenance was performed per specifications.Note: the instrument was serviced in the field by a medtronic field service technician.The instrument was not returned to a medtronic facility.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that prior to use, the hms plus instrument was unable to pass quality controls.Multiple cartridges and different lots were tried without success.A backup device was used.There was no patient involved.Medtronic received additional information that both liquid and electronic (acttrac or heptrac) controls were used.There was no error code associated with this issue observed.